Skip to Main content Skip to Navigation
New interface
Journal articles

Pseudo-holomorphic functions at the critical exponent

Abstract : We study Hardy classes on the disk for pseudo holomorphic functions with coefficients in Lr with 2=< r
Complete list of metadata

https://hal.inria.fr/hal-00824224
Contributor : Laurent Baratchart Connect in order to contact the contributor
Submitted on : Wednesday, September 25, 2013 - 5:16:20 PM
Last modification on : Friday, July 8, 2022 - 10:05:30 AM
Long-term archiving on: : Friday, April 7, 2017 - 2:42:55 AM

File

BBCsubmitted.pdf
Files produced by the author(s)

Identifiers

Citation

Laurent Baratchart, Alexander Borichev, Slah Chaabi. Pseudo-holomorphic functions at the critical exponent. Journal of the European Mathematical Society, 2016, 18 (9), pp.1919 - 1960. ⟨10.4171/JEMS/634⟩. ⟨hal-00824224v2⟩

Share

Metrics

Record views

352

Files downloads

885